Domination in m− polar soft fuzzy graphs

Authors

  • S Ramkumar PG and Research Department of Mathematics, Sri S.Ramasamy Naidu Memorial College, Sattur-626 203, Tamil Nadu.
  • R Sridevi PG and Research Department of Mathematics, Sri S. Ramasamy Naidu Memorial College, Sattur-626 203, Tamil Nadu

DOI:

https://doi.org/10.23755/rm.v46i0.1070

Keywords:

Dominating set, Independent dominating set, Maximal independent dominating set in m − polar soft fuzzy graphs

Abstract

In this paper, we have introduced dominating set, minimal dominating set, independent dominating set, maximal independent dominating set in m − polar soft fuzzy graphs. We proved theorems and also some properties of dominating set in m− polar soft fuzzy graphs.

References

M. N. W. Akram and B. Davvaz. Certain types of domination in m-polar fuzzy

graphs. Journal of Multiple-valued Logic and Soft Computing, 29(6), 2017.

S. Ramkumar and R. Sridevi. Proper m - polar soft fuzzy graphs. Adv.Math.,Sci.J.,

(4):1845–1856, 2021.

A. Somasundaram and S. Somasundaram. Domination in fuzzy graph-i. Pattern

Recognition letter, 19(9):77–95, 1998.

M. Sumit and T. Samanta. An introduction to fuzzy soft graph. Mathematica

Moravica, 19(3):35–48, 2015

Downloads

Published

2023-03-20